# SDR ABXA2024012300014

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 73,252 hours, 49,645 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Warning Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL CONFIGURATION LIGHT ON. TRIED TRANSFERING FROM LEFT TO RIGHT, UNABLE TO EXTINGUISH FUEL CONFIGURATION LIGHT AC RETURNED TO BLOCKS AND MAINTENANCE TRANSFERRED FUEL FROM LEFT TO RIGHT .NO DEFECTS NOTED IAW AMM 28-00-00 RETURNED AC TO SERVICE .
